On the sumset of the primes and a linear recurrence

Tom 161 / 2013

Christian Ballot, Florian Luca Acta Arithmetica 161 (2013), 33-46 MSC: 11P32, 11B37. DOI: 10.4064/aa161-1-3

Streszczenie

Romanoff (1934) showed that integers that are the sum of a prime and a power of $2$ have positive lower asymptotic density in the positive integers. We adapt his method by showing more generally the existence of a positive lower asymptotic density for integers that are the sum of a prime and a term of a given nonconstant nondegenerate integral linear recurrence with separable characteristic polynomial.

Autorzy

  • Christian BallotL.M.N.O., CNRS UMR 6139
    Université de Caen
    F-14032 Caen Cedex, France
    e-mail
  • Florian LucaFundación Marcos Moshinsky
    UNAM
    Circuito Exterior, C.U., Apdo. Postal 70-543
    México, D.F. 04510, México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek